# SDR HEEA0010378

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008064
- Condition: Over Spec
- Location: 1st Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .015 OVER SPECS (4.445 - 4.450) ON #1 NOZZLE DIMENSION -AM-.
